Online Pharmacy - Paydens Pharmacy Lemsip Max Cold & Flu
Online Pharmacy Account
Online Pharmacy Basket
Online Pharmacy Help
\\ Home \ Numark \ Numark Paracetamol Suspension (over 6 yrs) 200ml
See Also: \\ Home \ Childrens Medicines \ Childrens Pain Relief

Numark Paracetamol Suspension (over 6 yrs)

Classification:

Size: 200 ml

This orange flavoured, sugar free, paracetamol based (120mg/5ml) oral suspension has been formulated for use by adults and children over 6 years. It is recommended for the treatment of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever.

Dosage/Directions:
Shake well before use.
Children 1 to 6 years: Half to one 5ml spoonful.
6 to 12 years: One or two 5ml spoonfuls.
Adults: Two to four 5ml spoonfuls.
Repeat the dose every 4-6 hours, as required, up to a maximum of 4 doses in 24 hours.
Use the 5ml spoon provided.

Side effects are rare, but if any occur stop using the medicine and contact your doctor or pharmacist if you or your child has persistent or troublesome symptoms. Some people may get allergic reactions, such as skin rash and very rarely there have been reports of blood disorders. Stop using this medicine if any unusual health problems occur.

Warnings:
This medicine is not recommended for children under 0ne year.
Do not exceed the stated dose.
Paracetamol should only be used when clearly necessary. Prolonged use except under medical supervision may be harmful.
Consult your doctor if there is no improvement.
Do not give with any other paracetamol containing products.
Immediate medical advice should be sought in the event of an overdose, even if the child is feeling well, because of the risk of delayed, serious liver damage.
All medicines should be kept out of the reach and sight of children.
If you or your child are allergic to any of the ingredients you should tell the doctor or pharmacist.
If you or your child are hypersensitive to Paracetamol, do not administer to yourself or give them this medicine.
If you or your child suffer from other conditions such as kidney or liver problems you should consult your doctor.
If you are pregnant or breast feeding, you should consult your doctor before taking this medicine.

Each 5ml dose contains 0.15g of 96% ethanol. This may be harmful for those suffering from liver disease, alcoholism, epilepsy, brain injury or disease, as well as for pregnant women and children. May modify or increase the effect of other medicines.

Sodium Benzoate is a mild irritant to the skin, eyes and mucous membrane. It may increase the risk of jaundice on newborn babies.
Hydrogenated glucose syrup may cause dairrhoea.
Sunset yellow can cause allergic-type reactions including asthma. Allergy is more common in those people who are sensitive to aspirin.
Glycerol is harmful in high doses. Can cause headaches, stomach upset and diarrhoea.

If you or your child are taking any other prescription medicines or medicines that can be bought over the counter, please check the ingredients and consult your doctor or pharmacist before taking this medicine. These include metoclopramide and domperidone-used to treat nausea and vomiting. Cholestyramine-used to treat high cholesterol. Anti-coagulants-drugs to reduce the clotting ability of the blood eg: warfarin, barbiturates. Drugs with a hypnoyic and sedative effect, which are used to treat symptoms such as sleeplessness. Tricyclic antidepressants-drugs used to treat depression. Anti-convulasants-drugs used to treat epilepsy. Oral steroid contraceptives -drugs used to prevent pregnancy.
If taking other medicines that contain paracetamol do not use both products together as you may exceed the recommended daily dosage of paracetamol.
Do not consume alcohol while taking this medicine.

Legal:
Can only be sold at a Payden's Pharmacist's discretion.
Please fill in the PHARMACY CUSTOMER QUESTIONNAIRE shown on your basket.

Unfortunately, next day delivery is unavailable for this product.
Please note that you must be available to sign for this delivery.

Price:  3.17   (Price includes VAT charged at 20%)

\\ Home \ Numark \ Numark Paracetamol Suspension (over 6 yrs) 200ml
See Also: \\ Home \ Childrens Medicines \ Childrens Pain Relief
What is this?
MHRA Online Pharmacy Logo
As Seen On TV
More Pharmacy Offers ...


Home | Baby | Beauty | Childrens Medicines | Common Complaints | Complementary Medicine | Equipment & Monitors | Family Planning | Feminine Care | First Aid | Foot Care | Gifts | Hair Care | Holiday Health | Household Accessories | Incontinence | Medicines | Mobility Assistance | Numark | Oral Care | Personal Care | Pet Health | Photo & Batteries | Skin Care | Stop Smoking | Vitamins & Supplements | Weight Loss | Departments A to Z | Top Brands A to Z | Site Map

alli | Beechams | Benadryl | Bronnley | Canesten | Clairol | Clarityn | Elastoplast | Fortisip | Garnier | Gaviscon | Nicorette | Nicotinell | Niquitin | Nivea | Nurofen | Roger & Gallet | Tommee Tippee | Schwarzkopf | Wella | Zirtek

Paydens Online Pharmacy accepts the following payment cards:

Online Pharmacy Customer Service: 01303 277590

www.PaydensPharmacy.co.uk
© 2005 Paydens Limited.